# SDR DALA2018112646786

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 127,517 hours, 18,293 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DENT ON BULK CARGO DOOR EXTERNAL SURFACE AT BETWEEN CENTER AND 4.35INCH FROM AFT EDGE REPAIRED ERA 573132-14 (LP 0835343)
